# SDR DALA2025122409403

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 80,102 hours, 31,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

42D SEAT MOUNTED EMER LIGHT HOUSING BROKEN. CORRECTIVE ACTION: R & R 42D SEAT MOUNTED EMER LIGHT HOUSING IAW CMM 25-21-52. (7892764)
